# SDR MALA954236

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Internal Fault
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3219 - ON APPROACH, THE NOSE GEAR INTRANSIT LIGHT DID NOT ILLUMINATE WHEN GEAR WAS LOWERED.  MAINTENANCE REPLACED THE LT UPPER NOSE GEAR SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
